# SDR DXTA200500691

- Difficulty date: April 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 6,023 hours, 3,795 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD BUMP WAS HEARD AND FELT IN THE NOSE COMPARTMENT DURING CRUISE.  JACKED AIRCRAFT, INSPECTED NOSE STRUT, UPLOCK & SWITCH.  INSPECTED MAIN GEAR UPLOCKS AND SWITCHES, NO DISCREPANCIES NOTED.  C/W GEAR SWING, FOUND ALL UPLOCK ROLLERS SEATED CORRECTLY IN HOOKS.  FOUND SWITCHES MAKING CORRECTLY AND GEAR RELEASE CABLE RIG GOOD.  UNABLE TO DUPLICATE DISCREPANCY, FOUND ORIGINAL LANDING GEAR CONTROL VALVE P/N 991664HO INSTALLED.  LANDING GEAR CONTROL SYSTEM OPS CHECK GOOD IAW CE750 MM 32-30-00.
